# SDR IPXA2022113088594

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 75,645 hours, 15,961 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 DOOR PRESS TO TEST INOPERATIVE. REPLACED THE BATTERIES IAW AMM 25-61-04. OPS CHECK GOOD IAW AMM 25-61-04-710-801.
